# SDR ASAA2012112793377

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,395 hours, 6,716 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT CONTROL CABIN.  EXTINGUISHES WITH MASTER CAUTION.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW MM 21-61-00-700-806 HAD FLT DECK TRIM VALVE LIGHT ON DURING BITE AND PREV FLT TEST GOT GO LIGHT DURING VERIFY TEST RAN TEST SEVERAL TIMES MORE GOT GO LIGHTS DURING SYS TEST. SYS OP CHECKS GOOD.
